0
TECHNICAL BRIEFS

Leibnitz’s Rule and the J-Integrals

[+] Author and Article Information
R. W. McLay

Mechanical Engineering, University of Vermont, Burlington, Vt.

J. Appl. Mech 45(2), 425-426 (Jun 01, 1978) (2 pages) doi:10.1115/1.3424314 History: Received April 01, 1977; Revised December 01, 1977; Online July 12, 2010

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In